`a`
Kinetic and Related Models (KRM)
 

Stability and modeling error for the Boltzmann equation
Pages: 401 - 414, Issue 2, June 2014

doi:10.3934/krm.2014.7.401      Abstract        References        Full text (391.0K)           Related Articles

El Miloud Zaoui - École Nationale de l'Industrie Minérale, Laboratoire de Mécanique, Thermique et Matériaux, Avenue Hadj Ahmed Cherkaoui - BP 753, Agdal, Rabat, Morocco (email)
Marc Laforest - Département de mathématiques et de génie industriel, École Polytechnique de Montréal, C.P. 6079, succursale centre-ville, Montréal, Québec, Canada, H3C 3A7, Canada (email)

1 K. Assi and M. Laforest, Modeling error in $L^1$ for a hierarchy of 1-D discrete velocity models, Transp. Th. and Stat. Phys., 38 (2009), 245-272.       
2 K. Assi and M. Laforest, Accuracy of modeling error estimates for hierarchies of discrete velocity models, in Problems: Theory, Numerics and Applications, Proceedings of Symposia in Applied Mathematics (eds. E. Tadmor, J. G. Liu and A. Tzavaras), AMS, 67 (2009), 369-378.       
3 J. T. Beale, Large time behavior of discrete velocity Boltzmann equations, Commun. Math. Phys., 106 (1986), 659-678.       
4 J.-M. Bony, Solutions globales bornées pour les modèles discrets de l'équation de Boltzmann, en dimension $1$ d'espace, Journées équations aux dérivées partielles (Saint Jean de Monts, 1987), Palaiseau, École Polytechnique, XVI (1987).       
5 A. Bressan, T. P. Liu and T. Yang, $L^1$ stability estimates for $n \times n$ conservation laws, Arch. Rat. Mech. Anal., 149 (1999), 1-22.       
6 M. Chae and S. Y. Ha, Stability estimates of the Boltzmann equation in the half Space, Quart. Appl. Math., 65 (2007), 653-682.       
7 G. Chen, C. Christoforou and Y. Q. Zhang, Continuous dependence of entropy solutions to the Euler equations on the adiabatic exponent and Mach number, Arch. Rat. Mech. Anal., 189 (2008), 97-130.       
8 J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math., 18 (1965), 697-715.       
9 S. Y. Ha and A. E. Tzavaras, Lyapunov functionals and $L^1$-stability for discrete velocity Boltzmann equations, Comm. Math. Phy., 239 (2003), 65-92.       
10 S. Y. Ha, Nonlinear functionals of the Boltzmann equation and uniform stability estimates, J. Differential Equations, 215 (2005), 178-205.       
11 R. Illner and S. Rjasanow, Random discrete velocity models: Possible bridges between the Boltzmann equation, discrete velocity models and particle simulation?, in Nonlinear Kinetic Theory and Math. Asp. of Hyperbolic Systems (eds. V. C. Boffi, F. Bampi and G. Toscani), World Sci. Publ., Singapore, 1992, 152-158.       
12 M. Laforest, A posteriori error estimate for front-tracking: Systems of conservation laws, SIAM J. Math. Anal., 35 (2004), 1347-1370.       
13 M. Laforest, An a posteriori error estimate for Glimm's scheme, in Proceedings of the $11$th International Conference on Hyperbolic Problems: Theory, Numerics and Applications, (eds. S. Benzoni-Gavage and D. Serre), Springer-Verlag, (2008), 643-651.       
14 T. P. Liu and T. Yang, $L^1$ stability for $2 \times 2$ systems of hyperbolic conservation laws, J. of AMS, 12 (1999), 729-774.       
15 D. Pelletier, S. Étienne, Q. Hay and J. Borggaard, The sensitivity equation in fluid mechanics, Eur. J. Comp. Mech., 17 (2008), 31-62.
16 J. Polewczak, Classical solution of the nonlinear Boltzmann equation in all $\mathbbR^3$ : Asymptotic behavior of solutions, J. Stat. Phys., 50 (1988), 611-632.       
17 C. Villani, A review of mathematical topics in collisional kinetic theory, in Handbook of Fluid Mechanics, (eds. by S. Friedlander and D. Serre), I (2002), 71-74.       
18 E. M. Zaoui and M. Laforest, Error estimation and adaptivity for the random discrete velocity model of the Boltzmann equation, In preparation, (2014).

Go to top